MAUDE Adverse Event Report: ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.
 
Event or Problem Description
It was reported that during the assembly of the set, leaks were noticed.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.Two pictures were attached and reviewed.Picture, one shows fluid leakage at the joint of the inlet to the heat exchange.Picture two shows a close-up of the y-connection, no leak or defects are visible.The complaint was confirmed.No root cause was determined due to no product being returned for analysis; however, if the product is returned, will reopen this complaint for further investigation.

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14676793
Report Number3012307300-2022-11681
Device Sequence Number5084210
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4136455
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown